# SDR QXEA2025111400343

- Difficulty date: November 14, 2025
- Submitted: November 14, 2025
- Operation: Air carrier
- Aircraft: N630QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000684
- Aircraft time: 21,746 hours, 14,722 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Zone 900
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 2040. RAMP REPORTED AFT OVEN HOT AND HAS BURNING SMELL WHEN OFF. REMOVED FROM SERVICE. PLACED OVEN ON 300 HOUR NEF. RETURNED TO SERVICE.
